Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the sum formula for the $ q$-analogue of non-strict multiple zeta values

Authors: Yasuo Ohno and Jun-Ichi Okuda
Journal: Proc. Amer. Math. Soc. 135 (2007), 3029-3037
MSC (2000): Primary 11M41, 33D15, 11B65, 05A30, 11M06
Published electronically: June 19, 2007
MathSciNet review: 2322731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, the $ q$-analogues of the linear relations of non-strict multiple zeta values called ``the sum formula'' and ``the cyclic sum formula'' are established.

References [Enhancements On Off] (What's this?)

  • 1. Takashi Aoki and Yasuo Ohno, Sum relations for multiple zeta values and connection formulas for the Gauss hypergeometric functions, Publ. Res. Inst. Math. Sci. 41 (2005), no. 2, 329-337. MR 2138027 (2005m:11165)
  • 2. Jonathan Borwein, David Bailey, and Roland Girgensohn, Experimentation in mathematics, A K Peters Ltd., Natick, MA, 2004, Computational paths to discovery. MR 2051473 (2005h:11002)
  • 3. David M. Bradley, On the sum formula for multiple $ q$-zeta values, Rocky Mountain J. Math. (to appear).
  • 4. -, Duality for finite multiple harmonic $ q$-series, Discrete Math. 300 (2005), no. 1-3, 44-56. MR 2170113 (2006m:05019)
  • 5. -, Multiple $ q$-zeta values, J. Algebra 283 (2005), no. 2, 752-798. MR 2111222 (2006f:11106)
  • 6. -, A $ q$-analog of Euler's decomposition formula for the double zeta function, Int. J. Math. Math. Sci. (2005), no. 21, 3453-3458. MR 2206867 (2006k:11174)
  • 7. V. G. Drinfel$ '$d, On quasitriangular quasi-Hopf algebras and on a group that is closely connected with $ {\rm Gal}(\overline{\mathbb{Q}}/{\mathbb{Q}})$, Algebra i Analiz 2 (1990), no. 4, 149-181. MR 1080203 (92f:16047)
  • 8. Leonhard Euler, Meditationes circa singulare serierum genus, Novi Comm. Acad. Sci. Petropol. 20 (1775), 140-186, Reprinted in ``Opera Omnia," ser. I, 15, B. G. Teubner, Berlin, 1927, pp. 217-267.
  • 9. George Gasper and Mizan Rahman, Basic hypergeometric series, second ed., Encyclopedia of Mathematics and its Applications, vol. 96, Cambridge University Press, Cambridge, 2004, With a foreword by Richard Askey. MR 2128719 (2006d:33028)
  • 10. Andrew Granville, A decomposition of Riemann's zeta-function, Analytic number theory (Kyoto, 1996), London Math. Soc. Lecture Note Ser., vol. 247, Cambridge Univ. Press, Cambridge, 1997, pp. 95-101. MR 1694987 (2000c:11134)
  • 11. Michael E. Hoffman, Multiple harmonic series, Pacific J. Math. 152 (1992), no. 2, 275-290. MR 1141796 (92i:11089)
  • 12. Michael E. Hoffman and Yasuo Ohno, Relations of multiple zeta values and their algebraic expression, J. Algebra 262 (2003), no. 2, 332-347. MR 1971042 (2004c:11163)
  • 13. Kentaro Ihara, Masanobu Kaneko, and Don Zagier, Derivation and double shuffle relations for multiple zeta values, Compos. Math. 142 (2006), no. 2, 307-338. MR 2218898
  • 14. Yasuhiro Kombu, Multiple zeta values and hypergeometric differential equations, Master's thesis, Kinki University, 2003.
  • 15. Dirk Kreimer, Knots and Feynman diagrams, Cambridge Lecture Notes in Physics, vol. 13, Cambridge University Press, Cambridge, 2000. MR 1778151 (2002f:81078)
  • 16. Tu Quoc Thang Le and Jun Murakami, Kontsevich's integral for the Homfly polynomial and relations between values of multiple zeta functions, Topology Appl. 62 (1995), no. 2, 193-206. MR 1320252 (96c:57017)
  • 17. Hiroyuki Ochiai, unpublished manuscript, 1997.
  • 18. Yasuo Ohno, A generalization of the duality and sum formulas on the multiple zeta values, J. Number Theory 74 (1999), no. 1, 39-43. MR 1670544 (99k:11138)
  • 19. Yasuo Ohno and Noriko Wakabayashi, Cyclic sum of multiple zeta values, Acta Arith. 123 (2006), no. 3, 289-295. MR 2263259
  • 20. Yasuo Ohno and Don Zagier, Multiple zeta values of fixed weight, depth, and height, Indag. Math. (N.S.) 12 (2001), no. 4, 483-487. MR 1908876 (2003e:11094)
  • 21. Jun-ichi Okuda and Yoshihiro Takeyama, On relations for the $ q$-multiple zeta values, to appear in Ramanujan Journal, preprint, 2004.
  • 22. Jun-ichi Okuda and Kimio Ueno, Relations for multiple zeta values and Mellin transforms of multiple polylogarithms, Publ. Res. Inst. Math. Sci. 40 (2004), no. 2, 537-564. MR 2049646 (2005f:11199)
  • 23. Don Zagier, Values of zeta functions and their applications, First European Congress of Mathematics, Vol. II (Paris, 1992), Progr. Math., vol. 120, Birkhäuser, Basel, 1994, pp. 497-512. MR 1341859 (96k:11110)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11M41, 33D15, 11B65, 05A30, 11M06

Retrieve articles in all journals with MSC (2000): 11M41, 33D15, 11B65, 05A30, 11M06

Additional Information

Yasuo Ohno
Affiliation: Department of Mathematics, Kinki University, Higashi-Osaka 577-8502, Japan
Address at time of publication: Max-Planck-Institute für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany

Jun-Ichi Okuda
Affiliation: Department of Mathematical Sciences, Science and Engineering, Waseda University, Tokyo 169-8555, Japan

Keywords: Multiple zeta values, non-strict multiple zeta values, multiple zeta star values, sum formula, $q$-analogue, $q$-series, basic hypergeometric function.
Received by editor(s): March 1, 2006
Published electronically: June 19, 2007
Additional Notes: The first author was partly supported by Grant-in-Aid for Young Scientists (B) No. 18740020 and the second author was partly supported by Grant-in-Aid for Young Scientists (B) No. 17740026 from the Ministry of Education, Culture, Sports, Science and Technology, Japan.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society